# SDR LYNX00009

- Difficulty date: February 28, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N506LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4176
- Aircraft time: 582 hours, 743 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 42000332501
- Part serial: 443
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR FEEL CAUTION LIGHT IN FLIGHT.  AHRS1 FAIL MESSAGE ON FMS AND ADC1 FAILED.  NO OTHER ASSOCIATED LIGHTS.  SCHEDULED LANDING IN DENVER.  FOUND HARD FAULT IN NR 1 AHRS.  REMOVED AND REPLACED NR 1 AHRS PER AMM34-21-01-000-801 AND 34-21-01-400-801.  PERFORMED OPERATIONAL TEST PER AMM 34-21-00-710-801.  OPS CHECK GOOD.
